# SDR DALA2023112909808

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 18,057 hours, 7,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3030 AT CRUISE DOOR 4L SHOWS DISARMED ON DOOR/OXY PAGE. CORRECTIVE ACTION: CLEANED DOOR AREA AND SILL OF DEBRIS. OPS CHECK GOOD. (5061234)
